# SDR ABXA20200803210

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 66,351 hours, 47,725 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T311729
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT HYDRAULIC SYSTEM LOW QTY EICAS MESSAGE IN VIEW STATUS PAGE SHOWS ZERO QTY.  AICRAFT BACK TO BLOCK AND GROUNDED.  UPON INSPECTION FOUND LEAKING RETURN LINE FROM EDP IN THE LT PYLON.  REMOVED LINE, REPAIRED HYD LINE WITH RYNGLOK, REF B767 MM 20-10-09, LINE LEAK CHECKS GOOD.   REINSTALLED LINE, REF AMM 20-10-09.  SYSTEM LEAK CHECKS GOOD.  AIRCRAFT RELEASED.
